# SDR AALA20150620002

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 112,191 hours, 18,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 1317
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT AT 11H IS DIM.  CLEANED LAMP CONTACT & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-04.  SYS CHECKED NORMAL.
